# SDR RAIA00606002

- Difficulty date: June 2, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 18,866 hours, 16,958 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4504113
- Part serial: E011419
- Condition: Unknown
- Location: Apu Bay
- Part time: 9,500 hours, 11,283 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 5500-IND-UPON CLEARING RUNWAY PILOT SWITCHED ON APU BLEED AND NOTICED SMOKE IN THE COCKPIT FOLLOWED BY A CALL FROM THE FLIGHT ATTENDANT STATING THE CABIN WAS FILLING WITH SMOKE. MAINTENANCE REMOVED AND REPLACED THE APU.
